# SDR HALA2018050100193

- Difficulty date: May 1, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 27,368 hours, 4,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FRAMES 58+10,  59+7,  61, 61+12, 62+5,  64,  65+4, ANE 66+19.   CORROSION REMOVED IAW SRM 51-74-00, REV 97.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15-283-002, REV 97. THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97, AND DWG F53477040, ISSUE G.
